I posted a couple of days ago on a different forum about this.
I am on Novilumab, and have been for a year. Last week, after my usual blood tests before treatment, it was discovered that my platelet count has suddenly plummeted. Everyone surprised, as this isn't known to happen with Novilumab. It isn't 100% certain that the drug has caused the problem, but they have ruled out other causes.
So, if this has happened to you, PLEASE respond to this post! I'm sure my oncologist is searching around for more cases, but this is the best forum for me to seek some answers!
I'm OK, by the way, and feeling well. My treatment has been suspended, obviously, but I'm happy with that.
I noticed that your post hadn't had any replies yet so responding to you will 'bump' it back to the top of the discussion list incase someone in the group has had the same experience but hasn't seen your post yet.
Thanks! I'm not expecting anyone else to have experienced this, as it is supposed to be impossible. Just very puzzled. Having an appointment with the haematology department tomorrow.
Good news though! Based on my latest repeat blood test, my platelet count has gone up from 47 to 120, so it's heading in the right direction. I'm still feeling well too!
Evidently, Novilumab CAN cause the platelet count to drop, according to the haematologist I saw this afternoon. As my platelet count is improving, it is being monitored ( I had another blood test taken this afternoon) and no treatment is needed at the moment. Great news!
Waiting for my oncologist to contact me, or my support nurse, to see if they want me to continue with the Novilumab or not. It will depend on the latest blood test.